ACETAMINOPHEN 650 MG ER TAB 30 UD AHP

ACETAMINOPHEN 650 MG ER TAB 30 UD AHP

$39.60
Skip to product information
ACETAMINOPHEN 650 MG ER TAB 30 UD AHP

ACETAMINOPHEN 650 MG ER TAB 30 UD AHP

$39.60

ACETAMINOPHEN 650 MG ER TAB 30 UD AHP is an over-the-counter pain reliever and fever reducer (acetaminophen), commonly used for headaches, minor aches and pains, and reducing fever. Its active ingredient works to temporarily relieve minor aches and pains and reduce fever, making it a go-to over-the-counter pain reliever for headaches, muscle aches, backaches, menstrual cramps, minor arthritis pain, and cold or flu discomfort. It's an everyday medicine-cabinet, first-aid-kit, and travel essential. It is available as tablets at a labeled strength of 650 mg. It is a extended-release, unit-dose formulation. Always read and follow the product label for full directions and warnings.

You may also like